Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/11513
Title: Spatial scale problems and geostatistical solutions: A review
Authors: Atkinson, PM
Tate, NJ
First Published: 1-Nov-2000
Publisher: ROUTLEDGE JOURNALS, TAYLOR & FRANCIS LTD
Citation: PROFESSIONAL GEOGRAPHER, 2000, 52 (4), pp. 607-623
DOI Link: 10.1111/0033-0124.00250
ISSN: 0033-0124
Links: http://hdl.handle.net/2381/11513
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Geography

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.